MathSciNet Relay Station
MathSciNet bibliographic data
MR1361017 35Q99 (35B35 35L60 76X05 82D10)
Guo, Yan; Strauss, Walter A. Instability of periodic BGK equilibria. Comm. Pure Appl. Math. 48 (1995), no. 8, 861–894.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement